# SDR 98ZZZM790

- Difficulty date: July 16, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N839JS
- Make and model: Bag JETSTM3101
- Aircraft serial: 748
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Unit Control
- Part number: 218D4
- Condition: Failed
- Location: Ws 36
- Component: Graviner
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT RETURNED TO FIELD DUE TO LEFT DUCT LIGHT ILLUMINATED.  THE SYSTEM WAS TROUBLESHOT AND THE DC CONTROL UNIT WAS DETERMINED TO HAVE FAILED.  THE UNIT WAS REPLACED AND A FUNCTIONAL CHECK PERFORMED WITH ALL INDICATIONS NORMAL.  (M)
